Lembongan Snorkeling Tour is our most popular Bali Day Tour.
We include Lembongan Mangrove Tour, snorkeling in Lembongan Island for 2 sessions(1 hour each session), Bali to Nusa Lembongan Speed Boat ticket, Nusa Lembongan to Bali speed boat ticket, all land transportation in Bali Island and Nusa Lembongan Island, snorkeling instructor, tour guide, island tours and etc.
Nusa Lembogan is a very beutiful, unpolluted island off Bali. It is 30 minutes speed boat ride from Sanur Beach, Bali.
Day 1: Bali - Nusa Lembongan Island and back
Car / Boat
08.00 am: Pick up at hotel & drive to Sanur Beach.
09.00 am: Arrive at Sanur Beach, boarding at Sugriwa Fast Boat.
09.30 am: Cruise to Lembongan Island.
10.00 am: Arrive at Lembongan Island (Jungut Batu). Pick up by “Tuk Tuk”(local truck), and we will head to Mangrove Forest in Nusa Lembongan.
11.00 am: We will do the Mangrove Tour by traditional man-pulled boat for about 30 minutes.
11.30 am: After Mangrove Tour, we will do snorkeling at Mangrove Point for 1 hour.
12.30 am: Lunch at Linda Restaurant – Indonesian food.
01.30 pm: After lunch, we will do snorkeling at Wallbay Point.
03.30 pm: We will drop you at Jungut Batu Harbour, and you will board on Sugriwa Fast Boat back to Bali.
04.00 pm: Depart to Sanur Beach by speed boat.
04.30 pm: Arrive at Sanur Harbour. Pick up and we will send you back to your hotel in Kuta/Seminyak/Ubud.
05.30 pm: Arrive at your hotel. Tour ends.
For only USD 10, you can add the following snorkeling points to your snorkeling in Lembongan day tour for an even more complete experience:
- Lembongan Point (switch with Mangrove Point)
- Manta Point
- Crystal Bay Point